# SDR CA090109009

- Difficulty date: January 1, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 65,021 hours, 8 cycles
- Engine: Pwa JT8D9A
- Engine time: 85,691 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF, A JUMP IN EPR AND WAS OBSERVED AS WELL AS A MOMENTARY ILLUMINATION OF THE LOW OIL PRESSURE LIGHT ON THE NR 3 ENGINE. THE ENGINE WAS SHUTDOWN AFTER THE TOWER REPORTED SEEING SPARKS. ON EXAMINATION DAMAGE WAS FOUND TO THE C1 AND C2 BLADES AND STATORS. THE ENGINE WAS REPLACED AND ACFT RETURNED TO SERVICE.
